# SDR SRAA970816

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FOR FLIGHT 746 FROM AMS, AT FL 20.0 A LOUD BANG WAS HEARD FOLLOWED BY 2000 FPM CABIN RATE OF CLIMB, INITIATED EMERGENCY DESCENT TO A SAFE ALTITUDE.  INSPECTED AIRCRAFT DURING FLIGHT AND FOUND THE PANEL FORWARD OF THE BALLSCREW IN THE RT WHEEL WELL WAS HOT, SHUT OFF CARGO COMPARTMENT AND LANDED SAFELY.  INSPECTED RT WHEEL WELL AND FOUND CARGO COMP PANT LEG DUCT CLAMP LET LOOSE, REINSTALLED DUCT AND CLAMP, SYSTEM OPS CHECKED GOOD PER MM CH 21.
